# SDR SWAA2023041017155

- Difficulty date: March 16, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP ;RETAINER CORRODED.<[01] RECEIVED NEW RETAINER FROM R/H I/B FLAP PER SRM 51-40-02;[02] CORRECT STEP 1. RECEIVED NEW RETAINER FROM R/H I/B FLAP;[03] VERIFIED NEW RETAINER INSTALLED ON CLOSE CARD.
